Ok here is what's going on, i'm 38 years old for the last two months I have been trying to quit smoking, I now have two days smoke free. Last monday I woke up covered in hives, which is really weird because I have never been allergic to anything nor have I ever had hives. I took a claritin and a benedryl and the next day they were gone. The next day i was at work speaking to a client and my upper lip swelled twice it's size. I went home and took another benedryl. The next morning covered in hives again and lower lip swelled three times it's normal size. Went to ER and they said it was an allergic reaction to the nicotine patch I took it off, and the next morning hives. The next morning hives again and I started searching on the internet and figured I would take an acid reducer and the benedryl, this morning no hives, but I have this pain in my ribcage and esophegas like something is stuck. Now I started my period two weeks early and I don't know what the heck is wrong with me.
I've got the same thing - swelling lips and hives (buttocks, back of legs, wrists), generally at night for the hives). They only seem to last a few hours and not so painful. I've also developed occasional trouble swallowing and an occasional pain just under the left ribcage. May not all be related. I've been tracking eating and life experiences but can't find anything that could be causing the lip swelling and nocternal hives. Never any allergies before. I'm checking with an alergist now, my internist gave up. Hope someone can figure it out.
Hi...may I ask, do u eat alot from salad bars....and fast food ??...the reason I ask, my sister had a reaction very similar and it was an allergy to the sulfites they put on the fruits and salad to keep it fresh...many fast food places use it on the potatoes for franch fries and Arby's uses it on their meat....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.